RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 33, Issue 5  


Sets of points of nonemptiness and continuity of the metric projection
S. V. Konyagin
641
Distribution of effective sets and interior-extendability of Mittag-Leffler representing systems
A. V. Abanin
657
A boundary problem on a nonsmooth contour of infinite length
B. A. Kats
669
Linear functionals on Lipschitz spaces of functions holomorphic in the unit disc
G. D. Levshina
679
Sharp estimates of norms in $C$ of orthogonal projection onto subspaces of polygons
S. A. Malyugin
689
Invariant subspaces of the operator of multiple differentiation
S. G. Merzlyakov
701
Dependence of convergence of orthogonal series on changes of values of the function expanded
A. A. Talalyan
715
Interpolational systems of functions of the second kind and their topology
Yu. A. Shashkin
723
$\mathscr L$-Splines and widths
V. T. Shevaldin
735
Stable periodic motions in systems close to a structurally unstable homoclinic curve
S. V. Gonchenko
745
Problem $E$ for an elliptic equation with two lines of degeneracy
M. S. Eremin
757
Superextension of the Tikhonov cube $I^\tau$ is homeomorphic to $I^\tau$
A. V. Ivanov
763
Inverse diffusion and direct derivation of stochastic liouville equations
A. Yu. Veretennikov
773
Vertex-symmetric graphs with preassigned degree and girth
D. V. Znoiko
781
The $\omega$-Cohigh purity in a category of modules
A. I. Generalov
785
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019